# SDR 2001FA0000107

- Difficulty date: June 26, 2001
- Submitted: July 18, 2001
- Operation: General aviation
- Aircraft: N377RC
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P057579632
- Engine: Lyc TIO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ENGINE FAILED ON TAKE OFF.   FACTORY REP. REPORTED BY PHONE THAT CRANKSHAFT HAD BROKEN.
